Fasondini Marco

Fasondini Marco


Primary affiliation

  • School of Mathematics, Statistics and Actuarial Science, Sibson Building, Parkwood Road, University of Kent
  • Canterbury, Kent, CT2 7FS, United Kingdom, United Kingdom

Journal publications:

  1. Fasondini M., Hale N., Spoerer R., Weideman J.A.C. Quadratic Padé Approximation: Numerical Aspects and Applications, Computer Research and Modeling, 2019, vol. 11, no. 6, pp. 1017-1031

Full-text version of the journal is also available on the web site of the scientific electronic library eLIBRARY.RU

The journal is included in the Russian Science Citation Index

The journal is included in the List of Russian peer-reviewed journals publishing the main research results of PhD and doctoral dissertations.

International Interdisciplinary Conference "Mathematics. Computing. Education"

The journal is included in the RSCI

Indexed in Scopus